Non local solutions of a nonlinear hyperbolic partial differential equation.
Portugaliae mathematica, Tome 51 (1994) no. 3, pp. 455-473
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1994__51_3_47346,
author = {Lopes Frota, C{\'\i}cero},
title = {Non local solutions of a nonlinear hyperbolic partial differential equation.},
journal = {Portugaliae mathematica},
pages = {455--473},
year = {1994},
volume = {51},
number = {3},
zbl = {0831.35110},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1994__51_3_47346/}
}
Lopes Frota, Cícero. Non local solutions of a nonlinear hyperbolic partial differential equation.. Portugaliae mathematica, Tome 51 (1994) no. 3, pp. 455-473. http://geodesic.mathdoc.fr/item/PORMA_1994__51_3_47346/